# SDR IPXA2018032527817

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8
- Aircraft time: 1,602 hours, 225 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK OVERHEAD DOOR EICAS MESSAGE DURING ROLL OUT, AFTER LANDING.  CHECKED THE DOOR AREA.   FOUND THE CONDITION NORMAL IAW AMM 52-21-00.
